Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
misshopeful123

Diane 35 And Still High Testosterone And Acne (Female)

Recommended Posts

hi guys

so i did a blood test today to check out my hormones etc. so anyways everything seems fine besides my testosterone levels:

the normal is between 5 to 40 and mine is 41.

and i also used Diane 35 for almost a year to regulate my hormones but it still seems quite high.(last year before starting Diane 35 my testosterone levels were 43)

so i will talk about that with my doctor tomorrow but i just wanted to know is there someone out there who is in the same situation with me (testosterone related acne)please help

thanks

Link to comment
Share on other sites

I have been on diane35 for three years. It is a very heavy pill that is prescribed mostly for acne cases and not for simple birth control. You are on the edge for the high limit of testosterone, but the weird is that after a year on the pill you should have gone lower.

Perhaps you should combine the pill with androcure, a drug specified to testosterone. Many doctors prescribe this combination. Discuss it with yours.

Link to comment
Share on other sites

No, i havent been on androcure, as i was not that high in testosterone. I know women who were on that combo and it worked for them. You may even need androcure only. Its your doctors decision according to what is most beneficial for your case!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×